Quick Vyvanse Withdrawl Question

GoldenCinderblock's picture
Rank: Human | 17,558

Friendos,

I've been taking 60mg Vyvanse every other day for only like 8 days and my head is fucking killing me and I feel like dogshit on my off day today and it's only been a fucking week. Not sure it's the Vyvanse though as there are many other factors at play. In your guys' experience, how long did Vyvanse take to develop symptoms of physical addiction?

Best,
Your Pal, Goldie

Comments (12)

Mar 30, 2019

Can't remember but I'd say at least a month. I don't take it anymore because of the dependency I developed for it. Also why are you taking off days? Why not just split the dosages in half and take it everyday? Vyvanse is not something that builds up in your system and works on the days that you do not take it.

Mar 30, 2019

I'm using it for an unconventional purpose. Testing a hypothesis.

heister:

Look at all these wannabe richies hating on an expensive salad.

https://arthuxtable.com/

Mar 30, 2019

60mg is a lot of vyvanse for testing purposes

Mar 31, 2019

Don't fry your brain.

Mar 30, 2019

First of all, I'd switch over to Adderral instead of Vyvanse. Not quite sure what exactly it is, but I don't develop those shitty symptoms from Vyvanse when taking Adderral. Secondly, are you paying any attention to your diet while taking it? My guess is that the 60mg is inhibiting you from eating at all, or, very little. Maybe try lowering the dosage to increase appetite so you have the ability to eat more. If you are eating, I'd suggest eating more healthy or constantly throughout the day - even if you have no taste for it. Lastly, make sure you are staying hydrated. Hours can fly by when you're on it, without any attention to water. Keep on pounding liquids constantly throughout the day and try to stay away from coffee as it tends to increase dehydration.

All this may help but the most important thing is finding the right dosage that keeps you concentrated yet aware of your health (eating and drinking). Nevertheless, I hope some of these suggestions may help.

Most Helpful
Mar 30, 2019

Here's a tip: stop taking drugs. Its only going to fuck you in the long-run.

    • 3
    • 4
Mar 31, 2019
mbahopeful88:

Here's a tip: stop taking drugs. Its only going to fuck you in the long-run.

Only real monkeys shit on the truth

Mar 30, 2019

I would say I enjoyed vyvanse the first 2-3 times I took it and then beyond that it just gave me anxiety. Something about it just didn't agree with me and it seems the same may go for you.

Mar 31, 2019

Your not going to develop a physical addition from 4 vyvance pills. That being said, 60mg is a strong initial dose, thats typically a dose for people that developed a long term tolerance or are the size of Chris Christy. The side effects are always the strongest when you begin the medication, then will subside after about 2 weeks. Drink lots of water while on Vyvanse, will help with the headaches. Taking it on and off will really throw you off, you need to be consistent with it, especially if you want the side effects to subside.

    • 1
Apr 6, 2019

yeah I figured out the headache situation. it was related to the vyvanse, but only exacerbated, not caused, by it. My hypothesis about inducing hypomania at will has a lot of holes at the moment

heister:

Look at all these wannabe richies hating on an expensive salad.

https://arthuxtable.com/

Apr 6, 2019

At the start of taking methylphenidate or any of it's derivatives, I always get splitting headaches on the comedown of a day. It blows as when I was younger I would never get the headaches. It's what ultimately lead me to calling it out right on the medication. Haven't messed with the shit for several years now.

Sidenote: Vyvanse gave me nasty ruminations for several days after taking the medication. Very scary stuff when you can't get your brain to stop thinking "you're losing it", "you're going insane" for several days.

Apr 6, 2019
Comment